# SDR 97ZZZM25

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND CORROSION ON THE UPPER CAP OF THE FLOOR BEAM STA 965, LBL 48.  RECEIVED FROM AERO SUPPLY L-ANGLE NR 635060.  FIT, TRIMMED, DRILLED UP, DEBURRED ANGLE IAW DC9 SRM 53-11-3 FIG 11A, SRM 51-10-4.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLATION TO BE COMPLETED ON W/O NR 59881.  (X)
